My husband has Lupus Anticoagulation and missed two doses of his Warfarin this week. He went in for an INR lab today and the results were a 1.2 and he should be between 2 and 3. Not to mention that one of his missed doses was two days ago, so that missed dose won't even show up in his blood for another day yet. His doctor isn't that concerned, but I am. Two years ago we found out he had this because he had three clots in his portal vein and his organs filled with blood and it couldn't get out. He nearly lost his spleen and colon. And I specifically remember the doctors saying to me that he couldn't leave the hospital til his levels were at a 1.4. So I'm just wondering if I'm being over cautious or if this is as risky as I think it is.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.